Please use this identifier to cite or link to this item:
Title: Approximability of two-machine no-wait flowshop scheduling with availability constraints
Authors: Cheng, T. C. Edwin
Liu, Zhaohui
Subjects: Scheduling
Approximation scheme
Issue Date: Jul-2003
Publisher: Elsevier
Source: Operations research letters, July 2003, v. 31, no. 4, p. 319-322.
Abstract: We consider in this paper the two-machine no-wait flowshop scheduling problem in which each machine may have an unavailable interval. We present a polynomial time approximation scheme for the problem when the unavailable interval is imposed on only one machine, or the unavailable intervals on the two machines overlap.
Rights: Operations Research Letters © 2003 Elsevier Science. The journal web site is located at
Type: Journal/Magazine Article
DOI: 10.1016/S0167-6377(02)00230-4
ISSN: 0167-6377
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
Approximability No-wait.pdfPre-published version95.02 kBAdobe PDFView/Open

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.